Ask The Doctor > Pending > Did I possibly overdose on Vyvanse?

Did I possibly overdose on Vyvanse?

Patient: So i understand the importance of following prescriptions and I learned my lesson from this mistake. So I was prescribed 60 mg of vyvanse for my ADHD and then stopped taking them because of depression. My pills expired in 2012 but I’ve had a really stressful finals week at school and decided to take some this week to help me out. The last 4 days have been fine, took one a day. then yesterday i didn’t feel anything so i took a second and still felt fine. Then today I accidentally took four of the expired pills because I couldn’t feel any of the effects and I was so used to taking my 10 mg dextroamphetamines in 2012. I took them between 3 pm. and 10 pm. I am 5’3 118 lbs 21 year old female. Am I in danger? I called poison control and the woman said I should be fine if I haven’t experienced anything by now.

 

 

Symptoms: Throbbing in neck, dizziness, paranoia, numbness in arms and neck, no fast heart rate.

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment